# SDR CA041013003

- Difficulty date: October 13, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 8,367 hours
- Engine: Lyc O360C2E
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Leaf Spring
- Part number: 31543456
- Condition: Broken
- Location: Tail Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: E

## Discrepancy

(CAN) 4, MAIN LEAF SPRING, BROKEN APPROX 4 INCHES AFT OF U BAR. -5 AND -6 SPRINGS BROKEN AT AFT EDGE OF U BAR AND -6, TOP SPRING, PUSHING UP AGAINST BOTTOM OF RUDDER HORN. THESE ARE RECENTLY PURCHASED NEW BATCH TYPE LEAF SPRINGS.
